Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Delayed period. Histroy of tied tubes and 2 separate cycles in a month. Serious?

my tubes have been tied for 2 years. I usually have 2 seperate periods a month one that lasts 4 days and one that lasts about 7, But it has been 10 weeks since my last period. Pregnancy keeps popping in my head which im sure im not but could this be a sign of something serious? I am 25 years old 3 children. Had my tubes tied about 3 months after my last child
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question.
Menorrhagia that is irregular bleeding is common after tubal ligation.Disturbence (delayed or irregular periods) in your menstrual cycle could be because of tubal ligation.The other reason for delayed periods could be anxiety (tension).Chances of pregnancy as a cause for delayed periods are very very less but cannot be ruled out altogether as failure of tubal ligation do occur but very rarely.Best way to rule out pregnancy as a cause of delayed periods is to go for pregnancy test.
Hope this answers your question.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor